# SDR 2005UALA01196

- Difficulty date: October 26, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 50,539 hours, 19,142 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: 6 O'Clock Positi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT 6 O'CLOCK POSITION STA 1600.   FOUND DENT WITHIN LIMITS IAW SRM 53-00-01.  BURNISHED AND SMOOTHED OUT DENT.
